Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

merina withdrawals???? crazy heavy bleeding due to merina removal???? adult content

i removed my meriina because i was having all these crazy side effects well i didnt bleed for w days after but then..... i started bleeding a ton! heavy clotttty ewww but i called a ob friday yesterday and he said it was normal... my body getting back to its normal hormone levels or something.... withdrawl bleeding he called it anyone experince this as well? i

 
naynay427

Asked by naynay427 at 9:07 AM on Dec. 12, 2010 in Health

Level 3 (21 Credits)
This question is closed.
Answers (8)
  • My first period after I had my Mirena taken out was very heavy and clotted. It was just my body shedding the lining it had built up. It will go back to normal.
    Misteh

    Answer by Misteh at 10:17 AM on Dec. 12, 2010

  • I didn't experience that, but I also had the Mirena replaced with the nonhormonal Paragard IUD in the same visit. Durno if that would be why I didn't, probably not, but who knows. It doesn't sound fun, though. =/
    -AJ

    Answer by -AJ at 9:33 AM on Dec. 12, 2010

  • I do think that a lot of bleeding can be normal at first. If it is too a point where it is effecting how you feel though, i would speak to your dr again.
    KTMOM

    Answer by KTMOM at 9:22 AM on Dec. 12, 2010

  • when i had my Mirena removed, i had horrible bleeding, and some of the worst cramps ever, and over all i just felt like i'd been run over by a truck, but they told me to expect some semi severe bleeding and cramping. So i think it's pretty common
    FinleyFirst

    Answer by FinleyFirst at 9:40 AM on Dec. 12, 2010

  • i haven't but i would be sure to make it to the DR soon.
    asil

    Answer by asil at 10:54 AM on Dec. 12, 2010

  • you just had a device taken out of a major organ. Of course it's going to bleed, yes it's normal. Some may bleed more than others, but it's normal.
    samurai_chica

    Answer by samurai_chica at 12:54 PM on Dec. 12, 2010

  • I would call your Dr and ask to be on the safe side
    sstepph

    Answer by sstepph at 2:40 PM on Dec. 12, 2010

  • I agree with sstepph.
    sexyfancyface

    Answer by sexyfancyface at 3:09 PM on Dec. 12, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN